# SDR R61A2019110921226

- Difficulty date: October 23, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 27,225 hours, 20,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE SHEAR PANEL AT FR87, MID PANEL. MAINTENANCE REMOVED AND REPLACED THE CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE SHEAR PANEL AT FR87, MID PANEL IAW EMB SRM 51-42-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
